Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suggest effective medicine to get relief from acid reflux

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1962 Questions
Lots of gas rumblings and movement that seem to trigger heart skips? I do suffer from acid reflux and have had chemo.
Posted Mon, 4 Feb 2013 in Digestion and Bowels
Answered by Dr. R.A. Singh 4 hours later
Thanks for writing to us

Increased acid production in stomach can result in gas production, which is leading to the gas rumblings.
You are already taking Zantac which contains Ranitidine, an antacid.
I would suggest that you can add Domperidone 10 mg along with ranitidine. This will help in relieving your symptoms of acid reflux. Take medicines after discussing with your treating doctor.

Also follow healthy lifestyle and some dietary precautions like :-
1. Avoid gas producing foods like peas and legumes, etc.
2. Do not miss a meal.
3. Avoid spicy and oily foods.
4. Do not eat fast or talk while eating as this result in swallowing more air while eating.
5. Avoid smoking and alcohol.
6. Avoid emotional/mental stress.

If you are feeling that your heart is often skipping a beat, get an EKG/ECG done and get yourself examined by a physician. Gas production is not related to skipped beats

I hope this is helpful to you. If you have any query, I would be happy to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor